# SDR 98ZZZX678

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 190755
- Condition: Frozen
- Location: Lt Power Lever
- Part time: 7,262 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DFW/ASE - FLT 429 - WHILE IN CRUISE AT FL 310 WITH OAT - -46 C, NOTED NO RESPONSE FROM LT PWR LEVER.   WHEN ACFT REACHED FL 280 (OAT - -35 C).  AFTER NUMEROUS ATTEMPTS TO FREE LEVER, LEVER BECAME UNSTUCK.  ACFT CONTINUED TO ASE.  MX GROUNDED ACFT AND INITIATED SPR 8210 TO FAIRCHILD/DORNIER REQUIRING MORE PROCEDURES.  MFG ADVISED C/W ASB 76-15 COUPLED WITH ADVISE TO CREWS TO MOVE PWR LEVERS EVERY 20 MINS TO PREVENT FREEZING.   MX PERFORMED INSP OF PWR LEVER CABLES, LUBED CABLES IAW ALERT SB 328-76-015.  ASB 328-76-015 C/W ON 12-11-97 AT TAT 7203.7; 58.1 HRS PRIOR TO INCIDENT.  ALL 328 DISPATCH RELEASES MODIFIED EFFECTIVE IMMED TO HAVE CREWS MOVE POWER LEVERS EVERY 15 MINS.  ACFT RTND TO SVC.  PART TC:  9,673.(X)
